MAUDE Adverse Event Report: CAREFUSION, INC D-FLEX TRIANGULAR RETRACTOR 80MM ANG 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CAREFUSION, INC D-FLEX TRIANGULAR RETRACTOR 80MM ANG 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 89-6112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr.A device is anticipated for investigation.Once the investigation has been completed a supplemental emdr will be submitted for the investigation results.If any additional information is received a supplemental will be submitted with those details.Date of event: date of event was unknown.Date of awareness was used for reporting.
 
Event or Problem Description
The retractor snapped open during use.Wires were visible but no injury or impact to the patient was reported.
 
Additional Manufacturer Narrative
Pr (b)(4) supplemental emdr.There was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this event but without a sample no corrective actions could be identified.A review of the device history record could not be performed as the lot number was unknown.If a sample becomes available this investigation will be reopened and a follow up emdr will be submitted.H3 other text : sample is not available for evaluation.
 
Event or Problem Description

Brand Name
D-FLEX TRIANGULAR RETRACTOR 80MM ANG 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CAREFUSION, INC
5 sunnen drive
st. louis MO 63143
Manufacturer (Section G)
CAREFUSION, INC
5 sunnen drive
st. louis MO 63143
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12739501
Report Number1423507-2021-00048
Device Sequence Number4126707
Product Code GCJ
UDI-Device Identifier10885403122835
UDI-Public(01)10885403122835
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-6112
Device Catalogue Number89-6112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown